Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Geodon is making me hypomanic SLS

Posted by Phidippus on November 14, 2009, at 15:41:30

In reply to Re: Geodon is making me hypomanic Phidippus, posted by SLS on November 14, 2009, at 15:26:00

> I find that Abilify helps with depression along with being an antipsychotic.

I just popped a 5mg because I couldn't stand the racing thoughts anymore. I feel great now.

>Really, you should probably be taking Zyprexa.

I got diabetes on Zyprexa and sued the manufacturer. I've also been on Seroquel and Invega. Seroquel gave me a seizure and Invega caused acute renal failure. Risperidone did nothing for me. That leaves me with Illoperidone and Abilify...And Clozaril.

>I know that Neurontin is not the cure-all it was once thought to be, but perhaps it would be useful in your case.

Gabapentin was very helpful for me, but I got a rash on it. I've also been on Lyrica, but got really depressed on it.

I'm going to try Abilify for the next couple days and see how I feel. Thanks for the suggestions.

P


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phidippus thread:925712
URL: http://www.dr-bob.org/babble/20091107/msgs/925729.html